Bruise After Sculptra
Bruising can happen after any filler, including Sculptra. The issue with Sculptra is due to the particulate nature of the filler, a larger caliber needle is required often 25 gauge. This can lead to bruising, particularily if injected with shorter needles near the upper cheek area.
Bruising after Sculptra
You are already fairly far along in the process of resolution after bruising, and should notice the yellow color diminishing very rapidly over the next few days. Applying a prescription cream called Biafine, and an over-the-counter vitamin K cream, will hasten the process.
To minimize bruising, I like to employ one or more of the following:
-- have patients avoid supplements and medications that can cause bruising (there is a very long list) for from 4 days to two weeks, depending upon the supplement/medication,
-- recommend arnica gel and tabs, vitamin K cream before the treatment,
-- mix a little epinephrine into the fillers,
-- use blunt-tipped cannulas for injections wherever possible,
-- avoid injecting large amounts of fillers at a single session,
-- inject very slowly,
-- use ice packs both immediately during/after the injections as well as at home,
-- recommend Vitamin K cream, Biafine, and arnica after the treatment,
-- and laser any bruises with GentleLase, which is dramatically effective in most patients.
With these measures, patients rarely have a significant issue with bruising.
It will resolve. Using a yellow cream (Clinique or Physician's formula) under a setting powder and an opaque foundation will cover them fairly well.
I had sculptra injected 6 days ago and still have a black eye, will it go away, or will it stay?
The bruise will heal but it may take some time. The area under the eye is quite sensitive and bruises more easily than other areas and can also take longer to heal.
Sculptra and Bruising
The area under the eyes is especially sensitive to bruising, so this is a common temporary side-effect of treatment in that location. Bruising usually takes about 2 weeks to resolve. The photos you show are typical for 1 week of healing, and will probably be gone in the next week.
Bruising after injections--will they go away?
Yes the bruise will definitely go away but it may take some time. It depends on how quickly your body breaks down the bruise--from the picture, it seems as though it's already well along that process. To help with bruising in the future there a few things I recommend to my patients, especially if they bruise easily: avoid medications that increase bruising (ibuprofen/aspirin products, alcohol, certain vitamins/herbals for 5-7 days before/after injections, use cold compresses for the first 48 hours and keep your head elevated, consider taking Arnica montana (herbal/homeopathic) for 1 week before/after and/or using the topical arnica gel. These may or may not help you at this point in the process.
Bruising after Sculptra
It is possible to get some bruising from a Sculptra treatment, as it is with any product that is injected. The amount of bruising can vary and sometimes it will last just days, but in severe cases it could last more than a week. Whatever bruising does develop should resolve completely.